# SDR ASAA2019071730091

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,556 hours, 4,784 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC LT ILLUMINATED. GROUNDED - YES. FOUND SPLU INOP FAULT. PERFORMED FIM 24-34 TASK 802 FAULT RESET PERFORMED FIM 24-31 TASK 801. ELEC LIGHT IS NOW OUT.
